Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 69, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 9, 2012, 6:26 PM CDT for 5 counties in Oklahoma. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2012, 6:26 PM CDT (23:26 UTC)
- Expired
- Apr 9, 2012, 7:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Dewey County, OK, Ellis County, OK, Major County, OK, Roger Mills County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 117 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:38 PM CDT | HAIL 3.5 | 5 W Sharon, OK | |
| Apr 9, 7:01 PM CDT | HAIL 2.5 | 1 W Vici, OK | THE BACK WINDSHIELD OF A CAR WAS SHATTERED. |
| Apr 9, 7:05 PM CDT | HAIL 1.5 | Vici, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:28 PM CDT | Tornado Watch | SPC | 5 hr |
| Apr 9, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193
WUUS54 KOUN 092326
SVROUN
OKC043-045-093-129-153-100030-
/O.NEW.KOUN.SV.W.0069.120409T2326Z-120410T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT MON APR 9 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
EXTREME SOUTHEASTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
EXTREME SOUTHWESTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHEASTERN ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA...
WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL
UP TO BASEBALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS
STORM WAS LOCATED NEAR SHARON...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...SEILING...VICI...TALOGA...LEEDEY...SHARON...
CAMARGO...MUTUAL...PUTNAM...ANGORA...CESTOS...CHESTER...
HARMON AND TANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE
TO PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR NORTHWESTERN OKLAHOMA.
LAT...LON 3654 9911 3582 9864 3582 9929 3579 9956
3649 9960
TIME...MOT...LOC 2324Z 324DEG 26KT 3633 9938
$$
WR2 follow-up statements
574
WWUS54 KOUN 092339
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT MON APR 9 2012
OKC043-045-093-129-153-100030-
/O.CON.KOUN.SV.W.0069.000000T0000Z-120410T0030Z/
MAJOR OK-WOODWARD OK-ROGER MILLS OK-ELLIS OK-DEWEY OK-
639 PM CDT MON APR 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
CDT FOR EXTREME SOUTHWESTERN MAJOR...WOODWARD...NORTHEASTERN ROGER
MILLS...EXTREME SOUTHEASTERN ELLIS AND DEWEY COUNTIES...
AT 638 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
GRAPEFRUIT SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM
WAS LOCATED NEAR SHARON...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...SEILING...VICI...TALOGA...LEEDEY...SHARON...
CAMARGO...MUTUAL...PUTNAM...ANGORA...CESTOS...CHESTER...HARMON AND
TANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. MOVE
IMMEDIATELY TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO
APPROACHES.
EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE
TO PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3654 9911 3582 9864 3582 9929 3579 9956
3649 9960
TIME...MOT...LOC 2338Z 326DEG 25KT 3625 9935
$$
WR957
WWUS54 KOUN 100011
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT MON APR 9 2012
OKC043-045-093-129-153-100030-
/O.CON.KOUN.SV.W.0069.000000T0000Z-120410T0030Z/
MAJOR OK-WOODWARD OK-ROGER MILLS OK-ELLIS OK-DEWEY OK-
711 PM CDT MON APR 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
CDT FOR EXTREME SOUTHWESTERN MAJOR...EXTREME SOUTH CENTRAL
WOODWARD...NORTHEASTERN ROGER MILLS...EXTREME SOUTHEASTERN ELLIS
AND DEWEY COUNTIES...
AT 706 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO
INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR VICI...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SEILING...VICI...TALOGA...LEEDEY...CAMARGO...PUTNAM...CESTOS...
HARMON AND ANGORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. MOVE
IMMEDIATELY TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO
APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3616 9887 3582 9864 3582 9929 3579 9956
3617 9957
TIME...MOT...LOC 0006Z 324DEG 26KT 4423 10767
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:28 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 9, 2:28 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 228 PM CDT MON APR 9 2012 .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP NEAR A SFC LOW ALONG WITH ASSOCIATED DRYLINE AND WARM FRONT LATE THIS AFTERNOON/EVENING. SFC LOW WILL CONTINUE TO DEVELOP IN SW KANSAS/PANHANDLES THIS AFTERNOON WITH ASSOCIATED FRONTAL BOUNDARY EXTENDING TO THE EAST OF THE LOW ACROSS SOUTHERN KANSAS/NORTHERN OKLAHOMA BY EARLY EVENING. A DRYLINE IS ALSO EXPECTED TO EXTEND SOUTH ACROSS THE PANHANDLES. SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP NEAR THESES BOUNDARIES IN THE PANHANDLES/KANSAS LATE THIS AFTERNOON/EVENING AND MOVE INTO PARTS OF THE FA. THESE STORMS ARE THEN EXPECTED TO DEVELOP INTO ONE OR MORE COMPLEXES THAT MOVE SOUTHEAST ACROSS THE FA. INSTABILITY AND WIND SHEAR WITH STEEP LAPSE RATES WILL LEAD TO SOME SEVERE STORMS PRODUCING VERY LARGE HAIL AND DAMAGING WIND GUSTS. LOW LEVEL SHEAR WILL BE BETTER NEAR THE SFC LOW SO IF STORMS CAN REMAIN DISCRETE... A TORNADO OR TWO CAN NOT BE RULED OUT LATE THIS AFTERNOON/EVENING. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AS LLJ STRENGTHENS. THE SFC FRONT WILL SLOWLY MOVE BUT REMAIN IN/NEAR THE FA OVER THE NEXT COUPLE OF DAYS CONTINUING THE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK. MODELS SHOW UPPER RIDGE THAT IS OVER THE REGION WILL SHIFT EAST BY LATE THIS WEEK AS NEXT STORM SYSTEM MOVES ACROSS THE WESTERN U.S. THIS WILL LEAD TO A DRYLINE WEST OF OR IN THE FA LATE THIS WEEK INTO PART OF THE WEEKEND WITH SHOWERS AND THUNDERSTORMS REMAINING POSSIBLE. STRONG TO SEVERE THUNDERSTORMS WILL ALSO REMAIN POSSIBLE THIS WEEK INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 58 73 56 67 / 50 30 40 40 HOBART OK 58 72 57 72 / 60 50 50 40 WICHITA FALLS TX 59 79 61 76 / 60 50 40 40 GAGE OK 55 70 53 69 / 60 50 50 40 PONCA CITY OK 53 69 49 65 / 30 20 40 40 DURANT OK 61 76 58 70 / 40 30 30 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 09/25
Hazardous weather outlook, Apr 9, 12:00 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON APR 9 2012
OKZ004>048-050>052-TXZ083>090-101015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON APR 9 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF WESTERN AND NORTHWESTERN OKLAHOMA. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR ALL OTHER
LOCATIONS.
LOCATION...
THE MODERATE RISK IS FOR WESTERN OKLAHOMA...APPROXIMATELY 50
MILES WEST AND EAST OF A LINE FROM WOODWARD TO ELK CITY TO ALTUS.
THE SLIGHT RISK IS FOR THE REMAINDER OF OKLAHOMA AND WESTERN NORTH
TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
THIS AFTERNOON THROUGH EARLY TUESDAY MORNING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY TUESDAY MORNING.
DISCUSSION...
A SURFACE LOW WILL DEVELOP ACROSS THE PANHANDLE THIS AFTERNOON AS AN
UPPER LEVEL SHORTWAVE TROUGH MOVES OVERHEAD. LOW LEVEL MOISTURE
WILL INCREASE THIS AFTERNOON AS SOUTH WINDS STRENGTHEN ACROSS
WESTERN OKLAHOMA. SUFFICIENT LIFT...MOISTURE...INSTABILITY...AND
SHEAR WILL COMBINE TO INITIALLY PRODUCE SUPERCELLS ACROSS WESTERN
AND NORTHWESTERN OKLAHOMA DURING THE LATE AFTERNOON HOURS. THE
STORMS MAY THEN BECOME A COMPLEX AS THEY MOVE SOUTH AND SOUTHEAST
THROUGHOUT THE EVENING HOURS INTO SOUTHWESTERN OKLAHOMA AND
WESTERN NORTH TEXAS LATE MONDAY NIGHT. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS...ALTHOUGH A COUPLE OF TORNADOES
CAN NOT BE RULED OUT ESPECIALLY ACROSS THE MODERATE RISK AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH MOST OF THE WEEK. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND
EVENING ACROSS EXTREME WESTERN OKLAHOMA AND EXTREME WESTERN NORTH
TEXAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE
IS ALSO A SIGNIFICANT RISK OF SEVERE WEATHER AGAIN ON
THURSDAY...FRIDAY...AND SATURDAY ACROSS MOST OF OKLAHOMA...AND
NEAR THE RED RIVER IN WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.In the hours before
Special weather statement, Apr 9, 5:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CDT MON APR 9 2012
OKZ004-009-092245-
HARPER OK-ELLIS OK-
517 PM CDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARPER AND NORTH CENTRAL ELLIS
COUNTIES UNTIL 545 PM CDT...
AT 516 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM BUFFALO TO MAY...MOVING SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
MAY AND SELMAN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3655 9993 3685 9958 3681 9931 3661 9940
3659 9961 3656 9970
TIME...MOT...LOC 2216Z 295DEG 22KT 3678 9958 3663 9980
WRLocal storm report, Apr 9, 5:21 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL WOODWARD 36.43N 99.39W
04/09/2012 E4.25 INCH WOODWARD OK EMERGENCY MNGR
WINDOWS BROKEN OUT.
&&
NWS NORMANSpecial weather statement, Apr 9, 5:29 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CDT MON APR 9 2012
OKZ015-092300-
DEWEY OK-
529 PM CDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEWEY COUNTY
UNTIL 600 PM CDT...
AT 525 PM CDT...A CONFIRMED TORNADO WAS LOCATED BETWEEN SHARON AND
WOODWARD...MOVING SOUTH AT 25 MPH.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
VICI...CAMARGO AND CESTOS.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3616 9906 3600 9901 3597 9938 3614 9938
3616 9937
TIME...MOT...LOC 2225Z 338DEG 21KT 3634 9936
WRLocal storm report, Apr 9, 5:32 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TORNADO 3 SSW WOODWARD 36.39N 99.41W
04/09/2012 WOODWARD OK STORM CHASER
THE TORNADO LASTED FOR LESS THAN A MINUTE AND HAS LIFTED.
&&
NWS NORMANSpecial weather statement, Apr 9, 5:51 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 551 PM CDT MON APR 9 2012 OKZ021-033-034-092315- HARMON OK-GREER OK-BECKHAM OK- 551 PM CDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER AND BECKHAM COUNTIES UNTIL 615 PM CDT... AT 548 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TEXOLA... MOVING SOUTHEAST AT 30 MPH. OTHER STORMS...SOME SEVERE ARE LOCATED IN THE TEXAS PANHANDLE. THESE STORMS ARE ABOUT AN HOUR AWAY FROM ENTERING HARMON COUNTY NEAR MADGE AND MCKNIGHT. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ERICK...TEXOLA...DELHI...VINSON AND MADGE. LAT...LON 3534 10000 3524 9956 3484 9968 3482 10000 TIME...MOT...LOC 2248Z 307DEG 27KT 3523 10002
Local storm report, Apr 9, 6:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 2 W WOODWARD 36.43N 99.43W
04/09/2012 E4.00 INCH WOODWARD OK TRAINED SPOTTER
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 2:36 AM CDT | Dense Fog Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 7 hr |
| Apr 9, 3:12 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Apr 9, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 51 min |
| Apr 9, 3:53 PM CDT | Special Weather Statement | OUN | Woodward | 37 min |
| Apr 9, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 65 min |
| Apr 9, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 60 min |
| Apr 9, 5:03 PM CDT | Special Weather Statement | OUN | Beckham | 42 min |
| Apr 9, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 60 min |
| Apr 9, 5:17 PM CDT | Special Weather Statement | OUN | Harper | 28 min |
| Apr 9, 5:25 PM CDT | Tornado Warning | OUN | Woodward | 35 min |
| Apr 9, 5:29 PM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| Apr 9, 5:43 PM CDT | Areal Flood Advisory | OUN | Harper, Woodward | 3 hr |
| Apr 9, 5:50 PM CDT | Tornado Warning | OUN | Dewey, Woodward | 40 min |
| Apr 9, 5:51 PM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| Apr 9, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 45 min |
| Apr 9, 6:29 PM CDT | Tornado Warning | OUN | Dewey, Woodward | 31 min |
| Apr 9, 6:32 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| Apr 9, 6:47 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 58 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.